# SDR AALA202201214603

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 60,637 hours, 35,371 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUEL FCU FAILURE INFLIGHT. COMPUTER RESET ACCOMPLISHED. FCU #2 RESTORED. FCU #1 REMAINED INOPERATRIVE. AN EMERGENCY WAS DECLARED ON APPROACH TO LGA AND FLIGHT LANDED SAFELY. RESET FCU #1 PER TSM 22-81-00. NO FAULTS NOTED.
